# SDR AUS20030412

- Difficulty date: April 3, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320*
- Propeller: Amtr C8289
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 62054
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,290 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING REAR SPAR HEAVILY CORRODED UNDER THE REAR SPAR ATTACHMENT PLATE.
